# SDR AALA202412099765

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 32,478 hours, 10,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT PER AMM 25-64-00.
